Regularity of stopping times of diffusion processes in Besov spaces

Tom 151 / 2002

Xicheng Zhang Studia Mathematica 151 (2002), 23-29 MSC: 60H07, 60G05, 46E35. DOI: 10.4064/sm151-1-2

Streszczenie

We prove that the exit times of diffusion processes from a bounded open set ${\mit \Omega } $ almost surely belong to the Besov space $B^{\alpha }_{p,q}({\mit \Omega } )$ provided that $p\alpha \! <\! 1$ and $1 \leq q\! < \infty $.

Autorzy

  • Xicheng ZhangDepartment of Mathematics
    Huazhong University of Science and Technology
    Wuhan, Hubei 430074, P.R. China
    and
    Grupo de Fisica-Matematica
    Universidade de Lisboa
    Av. Prof. Gama Pinto, 2
    1649-003 Lisboa, Portugal
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek